Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 615, NWS Jackson, MS

August 11, 2011Bolivar County, Leflore County, Sunflower County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 11, 2011, 4:13 AM CDT for Bolivar County, Leflore County, Sunflower County, Mississippi. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2011, 4:13 AM CDT (09:13 UTC)
Expired
Aug 11, 2011, 5:00 AM CDT
In force
47 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Bolivar County, MS, Leflore County, MS, Sunflower County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 177 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 4:17 AM CDTTSTM WND DMGCleveland, MSTWO TREES DOWN ON HWY 8 NEAR THE HIGH SCHOOL...REPORTED BY WABG-TV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-376 J/kg
Mixed-layer LCL
1838 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS54 KJAN 110913
SVRJAN
MSC011-083-133-111000-
/O.NEW.KJAN.SV.W.0615.110811T0913Z-110811T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
413 AM CDT THU AUG 11 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
  SOUTHERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...SHAW...CLEVELAND...
  CENTRAL SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...RULEVILLE...DREW...

* UNTIL 500 AM CDT

* AT 413 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM DREW TO 8 MILES NORTHWEST OF
  BENOIT MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RENOVA...SCOTT...LAMONT...BOYLE...MINTER CITY...SUNNYSIDE...MONEY
  AND BLAINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3391 9047 3382 9044 3382 9034 3376 9026
      3370 9030 3372 9014 3359 9010 3353 9074
      3353 9110 3358 9116 3362 9114 3369 9123
      3371 9116 3367 9111 3368 9104 3373 9115
      3377 9115 3379 9099 3383 9106 3383 9105
TIME...MOT...LOC 0913Z 291DEG 26KT 3386 9047 3377 9116

$$

EEC
1 follow-up statement
678 
WWUS54 KJAN 110935
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
435 AM CDT THU AUG 11 2011

MSC011-083-133-111000-
/O.CON.KJAN.SV.W.0615.000000T0000Z-110811T1000Z/
SUNFLOWER MS-LEFLORE MS-BOLIVAR MS-
435 AM CDT THU AUG 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHERN BOLIVAR...NORTHERN LEFLORE AND CENTRAL SUNFLOWER
COUNTIES...

AT 435 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SUNNYSIDE TO BOYLE TO BENOIT
MOVING SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SCOTT...MINTER CITY...LAMONT...DODDSVILLE...SCHLATER...BLAINE...MONEY
AND SHAW

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3391 9047 3382 9044 3382 9034 3376 9026
      3370 9030 3372 9014 3359 9010 3353 9074
      3353 9110 3358 9116 3362 9114 3369 9123
      3371 9116 3367 9111 3368 9104 3373 9115
      3377 9115 3379 9099 3383 9106 3383 9105
TIME...MOT...LOC 0935Z 294DEG 26KT 3372 9035 3366 9070
          3366 9106

$$

EEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 4:09 AM CDT, 4 minutes earlier.

Area forecast discussion, Aug 11, 4:09 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
409 AM CDT THU AUG 11 2011

.SHORT TERM...EARLY MORNING CONVECTION HAS DEVELOPED OVER NRN ZONES
THIS MORNING ON THE NRN SIDE OF A SURFACE BOUNDARY CURRENTLY
EXTENDING FROM NE TX ALONG AR/LA BORDER INTO MS. THIS BOUNDARY IS
FORECAST TO MOVE SWD WITH TIME TO BE POSITIONED FROM NWRN LA INTO
SRN MS BY LATE AFTERNOON. LAPSE RATES AND VERTICAL TOTALS INDICATE
THE AIR MASS WILL BE UNSTABLE ENOUGH TO SUPPORT A FEW SEVERE STORMS
IN CONVECTION TODAY. PRECIPITABLE WATER VALUES WILL BE SLIGHTLY
LOWER THAN THE PAST FEW DAYS BUT REMAIN HEALTHY AROUND 1.75 INCHES
SO OUTFLOW INTERACTIONS AND THE SWD SHIFT OF THE BOUNDARY WILL
RESULT IN AT LEAST SCATTERED TSTMS INTO CENTRAL ZONES TODAY IN SPITE
OF VERY LOW POPS PAINTED OVER THE FORECAST AREA BY MAV MOS FOR
TODAY. HAVE LEFT THE LIGHTEST COVERAGE OVER SRN ZONES FOR NOW BUT
CRANKED RAIN CHANCES SIGNIFICANTLY HIGHER THAN MAV MOS FOR OTHER
AREAS.

THE SWD PROGRESSION OF SHOWERS AND TSTMS WILL HAVE A SIGNIFICANT
EFFECT ON TEMPERATURES TODAY. HAVE UNDERCUT MAV MOS HIGHS FOR TODAY
AT MANY AREAS LEAVING TEMPERATURES TRENDING CLOSER TO COOLER MET.
DID NOT CUT READINGS DRASTICALLY AS THE CURRENT AIR MASS HAS A
HISTORY OF RECOVERING RAPIDLY DURING THE DAY AS FAR AS TEMPERATURES
ARE CONCERNED.

THE SERIES OF WEAK WAVES WILL CONTINUE TO DROP THIS WAY IN NWLY FLOW
FRIDAY. THE REMNANTS OF THE BOUNDARY WILL PERSIST OVER SRN/CNTRL
ZONES INTO FRIDAY TO ASSIST FORCING EFFECTS OF AFTERNOON HEATING.
MODELS ARE SUGGESTING THE POSSIBILITY OF NIGHTTIME CONVECTION AGAIN
DEVELOPING INTO NRN ZONES FOR EARLY FRIDAY MORNING...WHICH DOES NOT
LOOK UNREASONABLE CONSIDERING THE SWD SHIFT OF THE REMNANTS OF THE
FRONTAL BOUNDARY. THE GFS FOLLOWS ITS TREND OF MAINTAINING
CONVECTION OVERNIGHT AND THE EURO/NAM GENERALLY AGREE ON PRECIP
DEVELOPING TO OUR W/NW LATE TONIGHT AND SPREADING INTO THE FORECAST
AREA DURING THE MORNING.

THE HEAT ADVISORY WILL STAND THROUGH THIS EVENING. HEAT STRESS
CONTINUES WITH MANY SITES STILL IN THE UPPER 70S OR LOWER 80S JUST
BEFORE SUNRISE THIS MORNING. THE TIMING OF CONVECTION WILL ALLOW
MANY AREAS IN THE ADVISORY TO WARM BEFORE TSTMS DEVELOP AND LATE
MORNING/EARLY AFTERNOON DECREASES IN CONVECTION FROM THE NW MAY
ALLOW HEAT INDEX VALUES TO RECOVER THERE. WILL NOT EXTEND THE HEAT
ADVISORY INTO FRIDAY HOWEVER. THE BOUNDARY WILL POSSIBLY BE
POSITIONED FARTHER S AS WILL THE POTENTIAL FOR EARLY MORNING
CONVECTION FRIDAY. POPS WILL BE KEPT AT ISOLATED TO SCATTERED
COVERAGE PER MAV MOS FOR FRIDAY FOR NOW BUT AN INCREASE IN COVERAGE
WILL RESULT IN COOLER READINGS. THIS WILL BE MONITORED ON THE NEXT
MODEL RUN TO DETERMINE IF AND WHERE AN ADVISORY MAY BE NEEDED FOR
FRIDAY.

.LONG TERM...GLOBAL MODELS ARE IN GOOD AGREEMENT THIS WEEKEND IN
BRINGING A STRONG MID LEVEL SHORTWAVE TROUGH SOUTHEAST FROM THE OH
VALLEY REGION INTO THE SOUTHEAST CONUS. THIS TROUGH WILL GIVE
SOMEWHAT OF A GLANCING BLOW TO THE LOWER MS VALLEY REGION WITH
SUBTLE HEIGHT FALLS AND LOW-END SHOWER/TSTM CHANCES...PRIMARILY OVER
NRN/ERN PORTIONS OF THE FORECAST AREA. WITH THE EXPECTATION FOR
~2500 J/KG MIXED LAYER CAPE AND 15-30KT OF WNW FLOW ALOFT...EXPECT A
FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE SAT AFTN/EVNG AND
PERHAPS AGAIN SUNDAY AS THE FRONT SLOWS DOWN. BEHIND THE FRONT...A
MUCH WELCOME DRIER AIRMASS (SFC DEWPOINTS LOWER/MID 60S) WILL BE
POISED TO SURGE SOUTHWARD INTO THE ARKLAMISS AS WE GO INTO SUNDAY
NIGHT/MONDAY AND PERSIST INTO MID WEEK. /EC/

&&

.AVIATION...SCT TO NUMEROUS TSTMS CAN BE EXPECTED OVER NRN AREAS
THIS MORNING WITH SCT TSTMS DEVELOPING SWD WITH TIME. A FEW TSTMS
MAY BE SEVERE WITH DAMAGING WIND GUSTS ABOVE 60 MPH. TSTMS WILL
PRODUCE PERIODS OF MVFR/IFR CIGS/VSBYS IN BRIEF HEAVY RAINFALL.
OUTSIDE OF TSTMS ACTIVITY...BKN-OVC DECKS WILL GENERALLY RANGE FROM
4-6K FEET. SHWRS/TSTMS WILL BE ON THE DECREASE IN THE NORTH BY LATE
AFTERNOON BECOMING GENERALLY ISOLATED. ACTIVITY WILL DECREASE AREA
WIDE BY SUNSET...A FEW VERY ISOLATED STORMS POSSIBLE THROUGH 10 PM.
THERE WILL BE A CHANCE OF TSTM DEVELOPMENT OVER NRN ZONES AFTER
MIDNIGHT INTO EARLY A.M. FRIDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       94  74  98  74 /  39  11  25  10
MERIDIAN      95  72  98  72 /  36   7  20  12
VICKSBURG     96  73  97  73 /  41  15  24   9
HATTIESBURG   97  74  99  75 /  26  15  22  10
NATCHEZ       94  74  96  74 /  17  11  22   9
GREENVILLE    93  75  95  76 /  48  29  29  15
GREENWOOD     92  73  95  75 /  48  21  25  19

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-034-035-
     040>043-047>049-053>056-059>066-072>074.

LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
     LAZ007>009-015-016-023>026.

AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.

&&

03/EEC
Hazardous weather outlook, Aug 10, 3:00 PM CDT, 13 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT WED AUG 10 2011

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>058-112145-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
300 PM CDT WED AUG 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS
AND PORTIONS OF NORTHEASTERN LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THURSDAY
EVENING NORTH OF A LINE FROM DELHI LOUISIANA...TO HAZLEHURST...TO
QUITMAN. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...PARTICULARLY
NORTH OF INTERSTATE 20. THE MAIN RISK WITH ANY SEVERE STORMS WILL BE
DAMAGING WIND GUSTS TO 60 MPH...BUT STORMS WILL ALSO BE CAPABLE OF
PRODUCING A TREMENDOUS AMOUNT OF CLOUD TO GROUND LIGHTNING STRIKES.

THE INITIAL RISK OF SEVERE STORMS WILL COME LATE THIS AFTERNOON AND
EVENING AND ESPECIALLY BE FOCUED IN AREAS ALONG AND SOUTH OF A LINE
FROM BELLEFONTAINE...TO BELZONI...TO FOUNTAIN HILL ARKANSAS...WHERE
A BOUNDARY FROM OVERNIGHT CONVECTION WILL FOCUS STORM DEVELOPMENT.
ADDITIONAL IMPULSES MOVING SOUTHEAST THROUGH THE AREA WILL BRING THE
RISK FOR ADDITIONAL DEVELOPMENT OF STRONG TO POSSIBLY SEVERE
STORMS...ALONG WITH LOCALLY HEAVY RAINFALL...OVERNIGHT AND INTO
THURSDAY.

IN ADDITION...HOT AND HUMID CONDITIONS WILL CONTINUE IN MOST AREAS
TODAY WITH AFTERNOON HEAT INDEX VALUES EXPECTED TO PEAK OVER 100
DEGREES. AN OFFICIAL HEAT ADVISORY IS IN EFFECT FOR LOCATIONS
GENERALLY ALONG AND WEST OF THE HIGHWAY 49 CORRIDOR THROUGH THURSDAY
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONGER FRONTAL SYSTEM WILL DIVE INTO THE REGION FROM THE NORTH
SATURDAY NIGHT AND SUNDAY...HELPING TO SET OFF ADDITIONAL
THUNDERSTORMS. ADEQUATE INSTABILITY SHOULD BE AVAILABLE FOR A FEW
STRONG OR SEVERE STORMS AS THIS SYSTEM SETTLES NEAR THE GULF COAST.

OTHERWISE...HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY
BEFORE A FRONT FINALLY COMES THROUGH AND PROVIDES WIDESPREAD RELIEF.
DAYTIME HEAT INDEX VALUES WILL REACH OR EXCEED 105 DEGREES AT TIMES
AND HEAT ADVISORIES MAY NEEDED FOR SOME PORTIONS OF THE AREA
THROUGH THE END OF THE WEEK.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED AT TIMES LATER TODAY THROUGH THURSDAY
EVENING.

LAZ023>026-MSZ059>066-072>074-112145-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
300 PM CDT WED AUG 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEASTERN
LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG STORMS WILL BE POSSIBLE THIS EVENING...WITH GUSTY
WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING THE PRIMARY RISKS. THE
RISK FOR STORMS SHOULD DIMINISH WITH SUNSET.

HOT AND HUMID CONDITIONS WILL CONTINUE IN MOST AREAS TODAY WITH
AFTERNOON HEAT INDEX VALUES EXPECTED TO PEAK OVER 100 DEGREES. AN
OFFICIAL HEAT ADVISORY IS IN EFFECT FOR LOCATIONS GENERALLY ALONG AND
WEST OF THE HIGHWAY 49 CORRIDOR THROUGH THURSDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONGER FRONTAL SYSTEM WILL DIVE INTO THE REGION FROM THE NORTH
SATURDAY NIGHT AND SUNDAY...HELPING TO SET OFF ADDITIONAL
THUNDERSTORMS. ADEQUATE INSTABILITY SHOULD BE AVAILABLE FOR A FEW
STRONG OR SEVERE STORMS AS THIS SYSTEM SETTLES NEAR THE GULF COAST.

OTHERWISE...HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY
BEFORE A FRONT FINALLY COMES THROUGH AND PROVIDES WIDESPREAD RELIEF.
DAYTIME HEAT INDEX VALUES WILL REACH OR EXCEED 105 DEGREES AT TIMES
AND HEAT ADVISORIES MAY NEEDED FOR SOME PORTIONS OF THE AREA
THROUGH THE END OF THE WEEK.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

08

In the hours before

Special weather statement, Aug 11, 3:44 AM CDT, 29 minutes before
MSZ018-019-110915-
SUNFLOWER MS-BOLIVAR MS-
344 AM CDT THU AUG 11 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
344 AM CDT THU AUG 11 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF SHELBY AT 345 AM
CDT...MOVING EAST AT 35 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL BOLIVAR AND NORTHEASTERN SUNFLOWER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3402 9065 3399 9065 3399 9050 3399 9046
      3380 9048 3386 9093 3403 9092 3404 9089
TIME...MOT...LOC 0845Z 275DEG 28KT 3394 9081

EEC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:12 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale36 min
Aug 10, 8:11 PM CDTSpecial Weather StatementJANHinds24 min
Aug 10, 8:20 PM CDTSevere Thunderstorm WarningJANHinds, Rankin19 min
Aug 11, 3:44 AM CDTSpecial Weather StatementJANBolivar31 min
Aug 11, 4:55 AM CDTFlash Flood WarningJANBolivar, Leflore, Sunflower2 hr
Aug 11, 5:02 AM CDTSevere Thunderstorm WarningJANCarroll, Leflore, Sunflower, Washington28 min
Aug 11, 5:56 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Leflore, Montgomery and 2 more49 min
Aug 11, 6:21 AM CDTSpecial Weather StatementJANAttala29 min
Aug 11, 6:30 AM CDTSpecial Weather StatementJANHumphreys, Sharkey30 min
Aug 11, 6:47 AM CDTSevere Thunderstorm WarningJANOktibbeha43 min
Aug 11, 7:42 AM CDTSpecial Weather StatementJANLowndes48 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.